J. Aust. Math. Soc.
78 (2005), 27-36
|
Abelian groups whose subgroup lattice is the union of two intervals
|
Simion Breaz
Faculty of Mathematics
and Informatics
Babes-Bolyai University
Cluj-Napoca
Romania
bodo@math.ubbcluj.ro
|
|
|
Grigore Calugareanu
Dept. Mathematics and Computer Sci
Faculty of Science
Kuwait University
State of Kuwait
calu@mcs.sci.kuniv.edu.kw
|
|
|
Abstract
|
In this note we characterize the abelian groups
which have two different proper subgroups
and such that the subgroup lattice
is the union of these intervals.
|
Download the article in PDF format (size 90 Kb)
|
|
|